MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4) additional report reference number (b)(4): initial customer call.Syringes were returned - product evaluation in process.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes, stating that the plunger on the 31g syringes was out of the protective cover; customer stated that the orange cap on some of the syringes was off.The package was not open or damaged when received by the customer.Customer stated that she opened this box a week and a half ago.The customer feels well and did not report any symptoms.Customer did not claim to be injured while using the syringes and no medical attention associated with the use of the product was reported.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19539125
Report Number1000113657-2024-00257
Device Sequence Number6216410
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP23124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Distributor Facility Aware Date05/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown